I,ve implanted amultisite pace maker since 1 year for Dilated Cardiomyopathy and LBBB. I was on warfarin and other drugs as a result of Intraventricular multi clots before pace maker. My Dr told me to stop taking it since I have the Pace maker. I,ve fear of reformation of clots. My question is " Should I have Warfarin gain or not.
Now I,m on:
Digioxin, Atacand, Carvedialol, Laisx, Sastin, and Asprin 81 mg twice.
My cardiac parametres
MR: 1- 2+
TR: 1- 2+
Liver and kidney function tests are more or less within the range. Uric acid is usually high.
Many thanks in advance
My mom have CHF and cardiomyopathy and had a pacemaker for 12 years. She was able to take Plavix, but doctors said not Coumadin. You can have blood work to determine the thickness of your blood. The aspirin may be enough for you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.